MAUDE Adverse Event Report: UROMEDICA, INC PROACT ADJUSTABLE CONTINENCE THERAPY FOR MEN

UROMEDICA, INC PROACT ADJUSTABLE CONTINENCE THERAPY FOR MEN
Model Number 800018-02
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Infection in a proact patient, necessitating bilateral explant.
 
Additional Manufacturer Narrative
Uromedica (b)(4).
 
Additional Manufacturer Narrative
This follow-up report updates fields and codes relevant to device physical analysis, which was performed after the date of the first version of this report.

Brand Name
PROACT ADJUSTABLE CONTINENCE THERAPY FOR MEN
Common Device Name
PROACT
Manufacturer (Section D)
UROMEDICA, INC
1840 berkshire lane north
plymouth MN 55441
Manufacturer (Section G)
UROMEDICA, INC
1840 berkshire lane north
plymouth MN 55441
Manufacturer Contact
robert mclain
1840 berkshire lane north
plymouth, MN 55441
7636949880
MDR Report Key15298440
Report Number3003477176-2022-00017
Device Sequence Number20299564
Product Code EZY
UDI-Device Identifier00180668000380
UDI-Public00180668000380
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P130018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number800018-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2022
Supplement Date Received by Manufacturer08/09/2022
Initial Report FDA Received Date08/25/2022
Supplement Report FDA Received Date10/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale